# SDR DL76L020591

- Difficulty date: May 24, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 54,276 hours, 8,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2AB, 22AB, 29AB, 40AB 1 E-PATH LIGHT BULB.  FWD TO MCO PER MEL 33-51-03.
